Proceedings of the Japan Academy

Ideals in semirings

Kiyoshi Iséki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 34, Number 1 (1958), 29-31.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524845

Digital Object Identifier
doi:10.3792/pja/1195524845

Mathematical Reviews number (MathSciNet)
MR0095870

Zentralblatt MATH identifier
0092.03003

Subjects
Primary: 16.00

Citation

Iséki, Kiyoshi. Ideals in semirings. Proc. Japan Acad. 34 (1958), no. 1, 29--31. doi:10.3792/pja/1195524845. https://projecteuclid.org/euclid.pja/1195524845


Export citation

References

  • [1] S. Bourne: On multiplicative idempotents of a potent semiring, Proc. Nat. Acad. U. S. A., 42, 632-638 (1956).
  • [2] S. Bourne and H. Zassenhaus: On a Wedderburn-Artin, structure theory of a potent semiring, Proc. Nat. Acad. U. S. A., 43, 613-615 (1957).
  • [3] K. Iseki: Ideal theory of semiring, Proc. Japan Acad., 32, 554-559 (1956).
  • [4] L. Kovacs: A note on regular rings, Publ. Math. Debrecen, 4, 465-468 (1956).
  • [5] O. Steinfeld: Remark on a paper of N. H. McCoy, Publ. Math. Debrecen, 3, 171-173 (1953).
  • [6] G. Thierrin: Sur les ideaux completement premiers d'un anneau quelconque, Bull, Acad. Royale de Belgiques, 43, 124-132 (1957).